# SDR DALA2019090305119

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Housing
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEARING HOUSING OF RUDDER TORQUE TUBE AFT FUSELAGE AREA (A&P). NRC 00586: CORROSION LEVEL 2, BEARING HOUSING OF RUDDER TORQUE TUBE AFT FUSELAGE AREA WAS REPLACED PER AMM 27-21-01 AND SRM 51-41-02-0G. (LP #1252777)
